Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The flag $ f$-vectors of Gorenstein* order complexes of dimension $ 3$


Authors: Satoshi Murai and Eran Nevo
Journal: Proc. Amer. Math. Soc. 142 (2014), 1527-1538
MSC (2010): Primary 05E45; Secondary 13F55, 06Axx
DOI: https://doi.org/10.1090/S0002-9939-2014-11897-1
Published electronically: February 17, 2014
MathSciNet review: 3168460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michał Adamaszek and Jan Hladký.
    Dense flag triangulations of $ 3$-manifolds via extremal graph theory.
    To appear in Trans. Amer. Math. Soc.
  • [2] Margaret M. Bayer and Louis J. Billera, Generalized Dehn-Sommerville relations for polytopes, spheres and Eulerian partially ordered sets, Invent. Math. 79 (1985), no. 1, 143-157. MR 774533 (86f:52010b), https://doi.org/10.1007/BF01388660
  • [3] Margaret M. Bayer and Andrew Klapper, A new index for polytopes, Discrete Comput. Geom. 6 (1991), no. 1, 33-47. MR 1073071 (91k:52024), https://doi.org/10.1007/BF02574672
  • [4] A. Björner, Posets, regular CW complexes and Bruhat order, European J. Combin. 5 (1984), no. 1, 7-16. MR 746039 (86e:06002)
  • [5] Światosław R. Gal, Real root conjecture fails for five- and higher-dimensional spheres, Discrete Comput. Geom. 34 (2005), no. 2, 269-284. MR 2155722 (2006c:52019), https://doi.org/10.1007/s00454-005-1171-5
  • [6] Kalle Karu, The $ cd$-index of fans and posets, Compos. Math. 142 (2006), no. 3, 701-718. MR 2231198 (2007e:14083), https://doi.org/10.1112/S0010437X06001928
  • [7] Satoshi Murai and Eran Nevo, On the cd-index and $ \gamma $-vector of $ {\rm S}^*$-shellable CW-spheres, Math. Z. 271 (2012), no. 3-4, 1309-1319. MR 2945609, https://doi.org/10.1007/s00209-011-0917-4
  • [8] Eran Nevo and Eyal Novinsky, A characterization of simplicial polytopes with $ g_2=1$, J. Combin. Theory Ser. A 118 (2011), no. 2, 387-395. MR 2739491 (2011m:52025), https://doi.org/10.1016/j.jcta.2009.12.011
  • [9] Nathan Reading, The cd-index of Bruhat intervals, Electron. J. Combin. 11 (2004), no. 1, Research Paper 74, 25. MR 2097340 (2005j:06004)
  • [10] Richard P. Stanley, Flag $ f$-vectors and the $ cd$-index, Math. Z. 216 (1994), no. 3, 483-499. MR 1283084 (96b:06006), https://doi.org/10.1007/BF02572336
  • [11] Richard P. Stanley, Combinatorics and commutative algebra, 2nd ed., Progress in Mathematics, vol. 41, Birkhäuser Boston Inc., Boston, MA, 1996. MR 1453579 (98h:05001)
  • [12] Günter M. Ziegler, Lectures on polytopes, Graduate Texts in Mathematics, vol. 152, Springer-Verlag, New York, 1995. MR 1311028 (96a:52011)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E45, 13F55, 06Axx

Retrieve articles in all journals with MSC (2010): 05E45, 13F55, 06Axx


Additional Information

Satoshi Murai
Affiliation: Department of Mathematical Science, Faculty of Science, Yamaguchi University, 1677-1 Yoshida, Yamaguchi 753-8512, Japan
Email: murai@yamaguchi-u.ac.jp

Eran Nevo
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, Be’er Sheva 84105, Israel
Email: nevoe@math.bgu.ac.il

DOI: https://doi.org/10.1090/S0002-9939-2014-11897-1
Received by editor(s): September 30, 2011
Received by editor(s) in revised form: June 12, 2012
Published electronically: February 17, 2014
Additional Notes: The research of the first author was partially supported by KAKENHI 22740018
The research of the second author was partially supported by Marie Curie grant IRG-270923 and by an ISF grant
Communicated by: Jim Haglund
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society